# SDR TWAA0103205

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 14,333 hours, 2,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROW 16 TO 20, RT SIDE OF CABIN.  REPLACED LAMP AT SEAT 16, AND REATTACHED WIRES AT SEATS 17 AND 19.  CHECK-C 10-25-00 LAX.
